Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Big monodromy theorem for abelian varieties over finitely generated fields
Authors: Arias-de-Reyna, Sara; Gajda, Wojciech; Petersen, Sebastian
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Journal of Pure and Applied Algebra
Volume: 217
Issue / Number: 2
Start Page: 218
End Page: 229
Document Type: Article
ID: 631051.0
 
Full text / Content available
Abelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion
Authors: Arias-de-Reyna, Sara; Gajda, Wojciech; Petersen, Sebastian
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematische Nachrichten
Volume: 286
Issue / Number: 13
Start Page: 1269
End Page: 1286
Document Type: Article
ID: 670112.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.